# SDR FDEA202508191506

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T2201412G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBD MAIN FLAP, UPPER SURFACE, 68" FROM OUTBD EDGE AND 20" FROM TRAILING   EDGE, PUCTURE,  RH WING, INBD MAIN FLAP UPPER SURFACE, 68" FROM OUTBD EDGE AND 20" FROM TRAILING   EDGE WAS REPAIRED I.A.W. B767 SRM 57-53-01-2R, FIGURE 201 SHEET 2 AND SRM 51-70-10-2R,   REPAIR 2, FIGURE 209 SHEET 1, REV 92 APR 15,2025.
